advertisement
Question
Posted by: Elaine | 2011/10/28

Hairloss due to hormone abnormalities

I was diagnosed with Graves Disease March 2010. Got Radioactive iodine therapy in June of 2010.
I have noticed that I was loosing a lot of hair, at the moment it seems that I have a bold patch now.....can it be related to this?

Can also mention that in March of this year I had a breakdown due to a failed relationship, I also suffer from depression.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Elaine

Your hairloss can be due to both Graves Disease and depression. I suggest that you consult a dermatologist for an examination, to determine the exact cause and prescribed treatment.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement